AIMS Mathematics, 2017, 2(1): 70-80. doi: 10.3934/Math.2017.1.70.

Research article

Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

A Probabilistic Characterization of g-Harmonic Functions

1 School of Mathematics and Statistics, Beijing Institute of Technology, Beijing 100081, China
2 Department of Basic Science, Beijing Institute of Graphic Communication, Beijing 102600, China
3 Beijing Institute of Education, Beijing 100120, China

Associated with a quasi-linear generator function g, we give a definition of g-harmonic functions. The relation between the g-harmonic functions and g-martingales will be delineated. It is direct to construct such relation for smooth case, but for continuous case we need the theory of viscosity solution. Under the nonlinear expectation mechanism, we can also get the similar relation between harmonic functions and martingales. The strict converse problem of mean value property of g-harmonic functions are discussed finally.
  Figure/Table
  Supplementary
  Article Metrics

Keywords BSDE; g-martingale; g-harmonic function; nonlinear Feynman-Kac formula; viscosity solution

Citation: Liang Cai, Huan-Huan Zhang, Li-Yun Pan. A Probabilistic Characterization of g-Harmonic Functions. AIMS Mathematics, 2017, 2(1): 70-80. doi: 10.3934/Math.2017.1.70

References

  • 1. G. Barles and E. Lesigne, SDE, BSDE and PDE. Pitman Research Notes in Mathematics Series, 364, Backward Stochastic Differential Equation, Ed. by N. El Karoui and L.Mazliak (1997), 47-80.
  • 2. Z. Chen and S. Peng, Continuous properties of g-martingales. Chin. Ann. of Math, 22 (2001), 115-128.
  • 3. M. G. Crandall, H. Ishii and P. L. Lions, User’s guide to viscosity solutions of second order Partial differential equations. Bull. Amer. Math. Soc., 27 (1992), 1-67.
  • 4. L. Jiang, Convexity, translation invariance and subadditivity for g-expectations and related risk measures. The Annals of Applied Probability, 18 (2008), 245-258.
  • 5. O. D. Kellogg, Converses of Gauss’ theorem on the arithmetic mean. Tran. Amer. Math. Soc., 36(1934), 227-242.
  • 6. B. Øksendal, Stochastic differential Equations, Sixth Edition, Springer, Berlin, 2003.
  • 7. B. Øksendal and D. W. Stroock, A characterization of harmonic measure and markov processs whose hitting distritributions are preserved by rotations, translations and dilatations. Ann. Inst. Fourier. 32 (1982), 221-232.
  • 8. S. Peng, A generalized dynamic programming principle and Hamilton-Jacobi-Bellman equation. Stochastics and Stochastic Reports, 38 (1992), 119-134.
  • 9. S. Peng, BSDE and related g-expectation. Pitman Research Notes in Mathematics Series, 364, Backward Stochastic Di erential Equation, Ed. by N. El Karoui and L.Mazliak (1997), 141-159.
  • 10. S. Peng, Monotonic limit theorem of BSDE and nonlinear decomposition theorem of Doob-Meyer’s type. Prob. Theory Rel. Fields, 113 (1999), 473-499.
  • 11. S. Peng, Nonlinear expectations, nonlinear evaluations and risk measures. Stochastic Methods in Finance. Lecture Notes in Mathematics Series. 1856 (2004), 165-253.
  • 12. W. Wang, Maximal inequalities for g-martingales. Statist. Probab. Lett., 79 (2009), 1169-1174.

 

Reader Comments

your name: *   your email: *  

Copyright Info: © 2017, Liang Cai, et al., licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Copyright © AIMS Press All Rights Reserved